CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Bifurcations of Periodic Solutions and Chaos in Josephson System with Parametric Excitation 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 2, 页码: 335-368
Authors:  Yuan, Shao-liang;  Jing, Zhu-jun
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Josephson system  bifurcations  chaos  second-order averaging method  Melnikov method  
Complex dynamics in physical pendulum equation with suspension axis vibrations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 1, 页码: 55-78
Authors:  Fu, Xiang-ling;  Deng, Jin;  Jing, Zhu-jun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Pendulum equation  suspension axis vibrations  averaging method  Melnikov's method  bifurcations  chaos  
一类食物链模型的全局定性分析 期刊论文
数学物理学报a辑, 2006, 卷号: 026, 期号: 003, 页码: 410
Authors:  王育全;  井竹君
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
具有高阶非线性项的广义kdv方程的孤立波及其分支 期刊论文
中国科学a辑数学, 2002, 卷号: 032, 期号: 005, 页码: 398
Authors:  唐民英;  王瑞琦;  井竹君
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
汽轮发电机组轴系扭振分岔分析及稳定域估计 期刊论文
电力系统自动化, 2001, 卷号: 025, 期号: 004, 页码: 6
Authors:  井竹君;  王进良
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
cubiclienardequationwithquadradicdampingi 期刊论文
actamathematicaeapplicataesinica, 2000, 卷号: 16, 期号: 1, 页码: 42
Authors:  Jing ZJ(井竹君);  Wang YQ(王育全)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
quasiperiodicsolutionsandsubharmonicbifurcationofduffingsequationswithquasiperiodicperturbation 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 4, 页码: 174
Authors:  Jing ZJ(井竹君);  Xu PC(许鹏程)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
multiplelimitcyclesandglobalstabilityinpredatorpreymodel 期刊论文
actamathematicaeapplicataesinica, 1999, 卷号: 15, 期号: 2, 页码: 206
Authors:  Jing ZJ(井竹君);  Wang YQ(王育全);  Chen QY(陈启元)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10
harmonicandsubharmonicbifurcationinthebrusselmodelwithperiodicforce 期刊论文
actamathematicaeapplicataesinica, 1997, 卷号: 13, 期号: 3, 页码: 289
Authors:  Chen QY(陈启元);  Jing ZJ(井竹君);  Ceng XW(曾宪武)
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
dynamicalbehaviorsforathreedimensionaldifferentialequationinchemicalsystem 期刊论文
actamathematicaeapplicataesinica, 1996, 卷号: 12, 期号: 2, 页码: 144
Authors:  Jing ZJ(井竹君);  Lin YP(林怡平);  Ceng XW(曾宪武)
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10